# SDR SWAA2021111542300

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 26,161 hours, 11,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN INOP.  R&R AFT BATTERY PACK PER AMM 33-51-06-960-805.
